# SDR SWAA2024051572067

- Difficulty date: April 8, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA 294.5 AND RBL 52 AT FWD GALLEY AREA 2024-253238<[01] TOOL USED ON STEP 7;8 AND 9. EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 07-SEP-24;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25; P/N P3015GOES00000 DUE DATE 142811020 DUE DATE 23 JAN 25.;[03] TOOL USED: RADIOMETER PHOTOMETER; P/N: XRP-3000; S/N: 1859843; DUE DATE: 24-JUL-24.;[04] REPAIRED FLOOR BEAM LOCATED STA 294.5 AND BTW RBL15 TO RBL55 FWD GALLEY AREA IAW SRM B737-700 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 AND DRAWING# 141A5502 SHEET 15 REV .-SEE INDIVIDUAL SIGN OFFS BELOW.;[05] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW
